Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Next article
Bierstone, Edward; Milman, Pierre D.
Semianalytic and subanalytic sets. Publications Mathématiques de l'IHÉS, 67 (1988), p. 5-42
Full text djvu | pdf | Reviews MR 89k:32011 | Zbl 0674.32002 | 31 citations in Numdam

stable URL: http://www.numdam.org/item?id=PMIHES_1988__67__5_0

Bibliography

[1] E. BIERSTONE, Differentiable functions, Bol. Soc. Brasil Mat., 11 (1980), 139-180.  MR 83k:58012 |  Zbl 0584.58006
[2] E. BIERSTONE and P. D. MILMAN, Algebras of composite differentiable functions, Proc. Sympos. Pure Math., 40, Part 1 (1983), 127-136.  MR 85i:58012 |  Zbl 0519.58004
[3] P. J. COHEN, Decision procedures for real and p-adic fields, Comm. Pure Appl. Math., 22 (1969), 131-151.  MR 39 #5342 |  Zbl 0167.01502
[4] M. COSTE, Ensembles semi-algébriques, Géométrie algébrique réelle et formes quadratiques (Proceedings, Rennes, 1981), Lecture Notes in Math., No. 959, Berlin-Heidelberg-New York, Springer, 1982, p. 109-138.  Zbl 0498.14012
[5] J. DENEF and L. VAN DEN DRIES, p-adic and real subanalytic sets, Ann. of Math. (2) (to appear).  Zbl 0693.14012
[6] Z. DENKOWSKA, S. ŁOJASIEWICZ and J. STASICA, Certaines propriétés élémentaires des ensembles sous-analytiques. Bull. Acad. Polon. Sci. Sér. Sci. Math., 27 (1979), 529-536.  MR 81i:32003 |  Zbl 0435.32006
[7] Z. DENKOWSKA, S. ŁOJASIEWICZ and J. STASICA, Sur le théorème du complémentaire pour les ensembles sous-analytiques, Bull. Acad. Polon. Sci. Sér. Sci. Math., 27 (1979), 537-539.  MR 81i:32004 |  Zbl 0457.32003
[8] Z. DENKOWSKA, S. ŁOJASIEWICZ and J. STASICA, Sur le nombre des composantes connexes de la section d'un sous-analytique, Bull. Acad. Polon. Sci. Sér. Sci. Math., 30 (1982), 333-335.  MR 86a:32014 |  Zbl 0527.32007
[9] Z. DENKOWSKA and J. STASICA, Ensembles sous-analytiques à la polonaise (preprint, 1985).
[10] G. EFROYMSON, Substitution in Nash functions, Pacific J. Math., 63 (1976), 137-145.
Article |  MR 53 #13211 |  Zbl 0335.14002
[11] A. M. GABRIELOV, Projections of semi-analytic sets, Functional Anal. Appl., 2 (1968), 282-291 = Funkcional. Anal. i Prilozen. 2, No. 4 (1968), 18-30.  MR 39 #7137 |  Zbl 0179.08503
[12] A. M. GABRIELOV, Formal relations between analytic functions, Math. USSR Izvestija, 7 (1973), 1056-1088 = Izv. Akad. Nauk SSSR Ser. Mat., 37 (1973), 1056-1090.  Zbl 0297.32007
[13] R. M. HARDT, Stratification of real analytic mappings and images, Invent. Math., 28 (1975), 193-208.  MR 51 #8453 |  Zbl 0298.32003
[14] R. M. HARDT, Triangulation of subanalytic sets and proper light subanalytic maps, Invent. Math., 38 (1977), 207-217.  MR 56 #12302 |  Zbl 0338.32006
[15] R. M. HARDT, Some analytic bounds for subanalytic sets, Differential Geometric Control Theory, Boston, Birkhäuser, 1983, p. 259-267.  MR 86c:32003 |  Zbl 0547.32003
[16] H. HIRONAKA, Resolution of singularities of an algebraic variety over a field of characteristic zero: I, II, Ann. of Math. (2), 79 (1964), 109-326.  MR 33 #7333 |  Zbl 0122.38603
[17] H. HIRONAKA, Subanalytic sets, Number Theory, Algebraic Geometry and Commutative Algebra, Tokyo, Kinokuniya, 1973, p. 453-493.  MR 51 #13275 |  Zbl 0297.32008
[18] H. HIRONAKA, Introduction to real-analytic sets and real-analytic maps, Istituto Matematico “L. Tonelli”, Pisa, 1973.  MR 57 #16665
[19] S. ŁOJASIEWICZ, Sur le problème de la division, Studia Math., 8 (1959), 87-136.
Article |  MR 21 #5893 |  Zbl 0115.10203
[20] S. ŁOJASIEWICZ, Triangulation of semi-analytic sets, Ann. Scuola Norm. Sup. Pisa (3), 18 (1964), 449-474.
Numdam |  MR 30 #3478 |  Zbl 0128.17101
[21] S. ŁOJASIEWICZ, Ensembles semi-analytiques, Inst. Hautes Études Sci., Bures-sur-Yvette, 1964.
[22] S. ŁOJASIEWICZ, Sur la semi-analyticité des images inverses par l'application-tangente, Bull. Acad. Polon. Sci. Sér. Sci. Math., 27 (1979), 525-527.  MR 81i:32005 |  Zbl 0452.32005
[23] B. MALGRANGE, Frobenius avec singularités, 2. Le cas général, Invent. Math., 39 (1977), 67-89.  MR 58 #22685b |  Zbl 0375.32012
[24] R. NARASIMHAN, Introduction to the theory of analytic spaces, Lecture Notes in Math., No. 25, Berlin-Heidelberg-New York, Springer, 1966.  MR 36 #428 |  Zbl 0168.06003
[25] J.-B. POLY and G. RABY, Fonction distance et singularités, Bull. Sci. Math. (2), 108 (1984), 187-195.  MR 86d:32008 |  Zbl 0547.58011
[26] M. TAMM, Subanalytic sets in the calculus of variations, Acta Math., 146 (1981), 167-199.  MR 82h:32012 |  Zbl 0478.58010
[27] H. WHITNEY, Local properties of analytic varieties, Differential and Combinatorial Topology (A Symposium in Honor of Marston Morse), Princeton, Princeton Univ. Press, 1965, p. 205-244.  MR 32 #5924 |  Zbl 0129.39402
[28] O. ZARISKI, Local uniformization theorem on algebraic varieties, Ann. of Math. (2), 41 (1940), 852-896.  MR 2,124a |  Zbl 0025.21601 |  JFM 66.1327.02
[29] O. ZARISKI and P. SAMUEL, Commutative Algebra, Vol. II, Berlin-Heidelberg-New York, Springer, 1975.  Zbl 0322.13001
Copyright Cellule MathDoc 2014 | Credit | Site Map